Facebook Pixel
Strepsils Lozenges Sore Throat & Blocked Nose 36 Lozenges

Strepsils Sore Throat and Blocked Nose Lozenges - 36 Lozenges

Sudafed Blocked Nose 24 Capsules

Sudafed Blocked Nose Capsules - 24 Capsules

Sudafed Max Strength Blocked Nose & Sinus 16 Capsules

Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis
£4.68
Availability: Out of stock
Details
Sudafed Sinus Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness. Relieves sinus pressure, pain and tension Unblocks your sinuses and nose
More Information
More Information
directions For oral use. Swallow whole with water. Do not chew. Adults and children 12 years and over: Take 2 capsules every 4 hours as required. Leave at least 4 hours between doses. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years. Max Temp °C: 25 Do not store above 25°C. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.
ingredients Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Sudafed Max Strength Blocked Nose & Sinus 16 Capsules
Your Rating